# SDR COMA2010022450045

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 22,227 hours, 18,108 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: D

## Discrepancy

DURING ENGINE NR 2 START LOSS OF ELECTRICAL, SWITCHED GENERATOR TO ENGINE NR 2.  APU EMITTED SMOKE AND FLAME, APU EGT AT 918C.  SHUTDOWN APU IMMEDIATELY, STRONG BURNING SMELL IN COCKPIT.  EMERGENCY DECLARED, A/C RETURNED TO GATE.  TRANSFERRED APU TO DEFERRED LIST PER MEL 49-10-01-1.
